| Model Number |
314-0703 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
Event or Problem Description
Patient revised due to surgeon's choice on (b)(6) 2021.Approxymately, 2 months after the firts surgery.Cup ø135/145 40+3 was explanted and cup ø135/145 36+3 was implanted.